advertisement
Question
Posted by: Janie | 2007/05/25

libido and anti-depressants

I had depression a couple of years ago and took Rolab Fluoxitine (or something like that) but after about two to three weeks I just could have a climax with my Hubby. After a couple of months I started to reduce my dosage and stopped because of that reason. This last couple of months I have been feeling a bit OFF. Shouting and screeing at everyone especially my little 8 year old. I am becomming a witch again. I want to take my medicine again but what about my libido? Should I rather talk to an sexologist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This is one of the reasons why I encourage people to seek CBT counselling for Depression, as it is equally as effective as antidepressants in most cases, and without side-effects. ALL antidepressants MAY produce loss o libido in some of us, NONE of them do it in all of us, so discuss it with a good local shrink, and you can find a medication that will lift the depression without this annoying side-effect. And ask about availability of CBT, too

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement